# SDR CALA2013111292863

- Difficulty date: November 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 79,226 hours, 23,903 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 38
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG ORIGINALLY EXPERIENCED A HUNG START.  TRIED SECOND ATTEMPT & STARTER DOES NOT ROTATE AT ALL.  FOUND STARTER WAS THE PROBLEM, REPLACED STARTER IAW MM & STARTER AIR VLV IAW MM.
